# SDR 0101856612

- Difficulty date: May 18, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- Aircraft time: 104,047 hours, 21,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND E-ZONE EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY.  OPERATIONAL CHECK NORMAL.
